# SDR CALA0600534

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 65,774 hours, 29,877 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 697305711
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN SKIN SHEAR TIE AT STA 500D BETWEEN S28R AND S28L.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
